MAUDE Adverse Event Report: K2M, INC. POLYAXIAL SCREW; SIZE Ø5.0X26 MM; POSTERIOR CERVICAL SCREW SYSTEM

K2M, INC. POLYAXIAL SCREW; SIZE Ø5.0X26 MM; POSTERIOR CERVICAL SCREW SYSTEM
Model Number 7601-05026
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Pain (1994); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/22/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient was revised approximately two months after implantation to address one fractured yukon polyaxial screw at c5 and one fractured yukon polyaxial screw at c7.It was further reported that the patient is experiencing pain.This report captures the first of the two fractured screws.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6 codes have been updated to reflect receipt of the device and conclusion of the investigation.

Brand Name
POLYAXIAL SCREW; SIZE Ø5.0X26 MM
Common Device Name
POSTERIOR CERVICAL SCREW SYSTEM
Manufacturer (Section D)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer (Section G)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer Contact
rita karan
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key15596152
Report Number3004774118-2022-00354
Device Sequence Number11296706
Product Code NKG
UDI-Device Identifier10888857350007
UDI-Public10888857350007
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K171444
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7601-05026
Device Catalogue Number7601-05026
Device Lot NumberJKAG
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/14/2022
Supplement Date Received by Manufacturer12/15/2022
Initial Report FDA Received Date10/13/2022
Supplement Report FDA Received Date01/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/06/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown